Posted by: teardrop | 2011-08-17


good day,

i have been on warfarin for the last 2 years due to pulmonary emboli as well as dvt in the left calve due to a broken ankle.

will i have to take it for the rest of my life (according to my mom''s dr) or will i be able to stop it now and take perhaps disprin cv for the rest of my life.

dvt is a problem in our family as well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

If you are at high risk to develop a DVT, you should consult an internal specialist to determine if you have to continue taking Warfarin. Taking Warfarin for a long period of time, has risks and side effects and it is therefore, essential to establish if you have to take this product or if you can replace it with aspirin.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: ali | 2011-08-17

taking warfarin tabs for the past 4 weeks due a op knee replacement and my lower lube of my left lung was taken out 1n 1990 and always had breating promblem and i have to rush to a bathroom to relieve myself . yestrday had lots of pain passing urine
and also back pain is the warfarin the problem

Reply to ali

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.